MathSciNet Relay Station
MathSciNet bibliographic data
MR2467080 60E07 (33C60 33C90)
Hatzinikitas, Agapitos; Pachos, Jiannis K. One-dimensional stable probability density functions for rational index $0<\alpha\leq 2$. Ann. Physics 323 (2008), no. 12, 3000–3019.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement